Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Skin under nose always red, flaky after using moisturizer. How to fix this, acne problem?

All year round the skin under my nose is really red and flaky no matter what I use. I ve tried Vaseline, bio oils , psoriasin (Not sure if that s how it is spelled), No.7 moisturizers, and a lot of other moisturizers and none have helped. I also want to find a product that rids of my acne problems as well as fix my flaky skin problem. Can you help me?
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi...From what you have mentioned, it looks like an allergic reaction to lip balms/ moisturizers/ even toothpastes is advise on the red flaky skin would be to stop changing products frequently..
You should do well with a week of mild topical steroid and thereafter application of a medicated moisturizer( odorless and colorless)Please try this and let me know how you are doing .
As for the acne, tell me what kind of eruptions you get and what kind of skin you have?
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor